Jump to content
CrazyBoards.org

Feel Horrible/Nothinged


Recommended Posts

I tried to google this but just pulled up endless stupid articles discussing the pros and cons of medication which is not what I'm looking for. I know I am supposed to be on meds and the reasons why. I just feel so isolated like a medical experiment gone wrong.

 

I'm still titrating my lamictal, on 25 mg.

 

I feel like there's something malignant in my head! It's stealing my feelings! I went into a panic attack and was hyperventilating before I realized it, no feelings of the elevator drop in my stomach, no FEELINGS of warning. 

 

I don't know what I'm feeling until I show the 'symptoms'. I'm smiling and don't FEEL the happiness, I just know I'm happy because I smile. 

 

I hate it! I feel trapped, like there's cement walls erecting themselves between the synapses of my brain. There's an intruder inside. I'm shaking and sobbing and I feel NOTHING!

 

I feel possessed`and isolated, like a freak. The only way to get anything close to a feeling is playing guitar, and I'm playing hours a day, my fingertips are in pain, I'm playing for hours just to get something close to a feeling. 

 

I can't make my husband understand. Nobody understands.

 

What the fuck?!?

 

Is this going to stay? Is this normal? I'm so scared and so alone inside of this brain prison. 

 

I see my pdoc next week and will tell her.

Link to comment
Share on other sites

It is scary to feel trapped inside your mind and its such a struggle to get out.  I'm glad your playing music and I hope that is somewhat soothing.  I also hope that the Lamictal is a good med for you.  It stinks that it takes so long to to titrate up to the proper dose.

 

Hold on.  Things will get better.

Link to comment
Share on other sites

IP-

 

The panic attack isn't the problem. Hypothetically speaking. The problem is that I decided to make an attempt to drive in an area that normally I cannot, because I was feeling no anxiety about doing so. I was screaming, hyperventilating, with light-headedness and tunnel vision... but feeling NOTHING. Like, I have all the symptoms of it but I can't FEEL it in my heart and in my chest like I used to.


Phoenix - 

 

Do they get better? Is this temporary? Is this how you have to live medicated with BP? I can see why people keep going off their meds and talk about being a zombie if this is the way it stays. I can see myself being stable but never happy like this.

Link to comment
Share on other sites

Lamictal has a reputation as being very hard to titrate up on. Lots of unhappy side effects until you reach a therapeutic level. It can be mood, physical, emotional. Unfortunately, if you want to try Lamictal, you are just going to have to bite the bullet. But maybe call your pdoc to see if s/he would give you some benzos, or whatever, to use when you feel out of control.

 

Once you reach a therapeutic level, all the nasty side-effects should stop. Good luck.

Link to comment
Share on other sites

I'm on lamictal and crtclms is right, the titrating up is a PITA.  Now I'm at a therapeutic dose and feel fine.  I do notice that when I encounter things that normally would send me into a tailspin of depression, I don't fell awful, but I don't feel perfectly OK either.  Like I'm upset, but not upset.  Like my emotions are being contained.  But I no longer get suicidal, so I am perfectly fine with it.  In fact, it makes me think the med is doing what it's supposed to.  I still have emotions, just not extreme ones.    

Link to comment
Share on other sites

I was going to say what crtclms said. When I titrated up on Lamictal, it was a roller coaster ride for awhile, and it was probably three months or so before I got legitimate symptom relief that lasted longer than a day or so at a time. I just went up to 200 mg after several months at 150, and even now I'm having some trouble with the dose jump. For me, it did get better, and it took the nasty depression I was dealing with and ratcheted it way down. It can be worth the trouble.

Link to comment
Share on other sites

Thanks guys, that was what I needed to hear. That I just need to be patient and hold on for the ride and perhaps these state of non-feeling/feeling may be temporary. I have found relief in playing guiter. Hubby and I have classified this current state as being 'emotion junkie' because I'm searching for conduits that provide me an actual feeling of feelings. So now I am being more creative just to tap into feeling. Ironic, since I needed meds to get off of the ride. Lamictal is giving me the concentration and ability to sit for hours at my endeavors whereas unmedicated, I am not able to follow through past an initial creative attempt for either emotional overwhelm or being too jittery to achieve my goal... uncompleted projects used to abound.

 

I just really hope the feeling of wanting to rip the meds out of my brains goes away.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...